An Approximation Theorem for Ap-weights

Authors

  • Albo Carlos Cavalheiro Department of Mathematics - State University of Londrina

Keywords:

Calderon-Zygmund decomposition., approximation theorem, Ap-weight

Abstract

The main results establish a general approximation theorem for Ap weights (1≤p < 1) by means of weights which are bounded away from 0 and infinity.

Downloads

Download data is not yet available.

References

J. Garcia-Cuerva and J.L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland Mathematics Studies 116, (1985).

J. Heinonen, T. Kilpeläinen and O. Martio, Nonlinear Potential Theory of Degenerate Elliptic Equations, Oxford Math. Monographs, Clarendon Press, (1993).

B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Transactions of the American Mathematical Society, 165,1972, 207-226.doi: 10.2307/1995882

A. Torchinsky, Real-Variable Methods in Harmonic Analysis, Academic Press, San Diego, (1986).

Downloads

Published

2020-12-31

How to Cite

Cavalheiro, A. C. (2020). An Approximation Theorem for Ap-weights. MathLAB Journal, 7, 34-42. Retrieved from https://purkh.com/index.php/mathlab/article/view/924

Issue

Section

Research Articles